Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Side effects of ginet 84

hi im 21yrs old and i have been taking the pill (ginet 84) for about a week now and i am having trouble sleeping could this be to do with the pill?
Asked On : Wed, 22 Jun 2011
Answers:  2 Views:  3275
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
General Surgeon 's  Response
Thanks for your query.
It is a contraceptive pills .it has many side effects & sleeping disorder can also occur ,so use under the supervision & guidance of gynec.     
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”

Answered: Wed, 22 Jun 2011
I find this answer helpful
Internal Medicine Specialist Dr. Kiran Kumar's  Response
Hi. Thanks for posting your query and for using Health Care magic.

Ginet 84 contains a combination of Cyproterone Acetate and Ethinyl Estradiol. Its an oral contraceptive pill.

The common side effects of this medication are,
* Breast tenderness (20%) and increase in bra size
* "Spotting" (irregular mild bleeding between periods)
* Nausea and loss of appetite
* Headaches
* Increased appetite and weight increase (uncommon)
* Mood changes
* Melasma (facial pigmentation)

Insomnia and sleep disturbance are not commonly mentioned but can also occur.
If its troubling you a lot then, you must consult your primary doctor for modification of your medications.

Hope this answers your query.

Thanks and Regards

Dr Kiran
Answered: Wed, 22 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor